# SDR AALA201801049021

- Difficulty date: January 3, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 47,846 hours, 5,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Door Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR EPAS MODULE GREEN LIGHT NOT FLASHING.  REMOVED AND REPLACED THE DOOR EPAS MODULE BATTERY IAW AMM 52-11-20.  EPAS BATTERY OPS TESTED OKAY.
